| Model Number |
22661R |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that they had an incident where a defib patch was not sticking to the patient during the procedure.The customer stated that the ep team was rolling the patient back on his bed when they noticed that the r2 patch was not stuck to the patient.The patient was free of hair and moisture.Additional information received on 4-jun-2021 stated that the procedure being performed was a ep ablation and cardiac cath.The pads had been placed in case for the procedure, they did not need to shock the patient.The procedure was over when the issue was discovered.There was no delay in treatment and no injury occurred.